MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F

BARD ACCESS SYSTEMS POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F
Model Number 1809601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number was provided, lot history was reviewed.The sample was returned to the manufacturer for inspection/ evaluation.Evaluation of the device identified a missing component thereby confirming the alleged malfunction.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 1809601 implantable port allegedly was missing catheter.This information was received from (b)(6).Of the one malfunction, there was no patient involvement or consequences.The age, weight and gender of the patient was not provided.

Brand Name
POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10303363
Report Number3006260740-2020-02587
Device Sequence Number19477294
Product Code LJT
UDI-Device Identifier00801741027147
UDI-Public(01)00801741027147
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1809601
Device Catalogue Number1809601
Device Lot NumberREEP1080
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1